# SDR DL757090196

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Bs 615 S-17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A DENT WAS FOUND IN THE FUSELAGE SKIN AT STA 615 BELOW S-17L NEXT TO AN EXISTING REPAIR DOUBLER.  THE DENT WAS FOUND TO BE ACCEPTABLE AS IS BY BOEING WITH NO ADDITIONAL INSPECTIONS REQUIRED.
